# SDR IPXA2022081985412

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 42,174 hours, 20,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31211
- Condition: Dented
- Location: Sta 620-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2EXTERIOR CROW AREA STA 620-640 BL 0 RIVET HEAD HAS A LIGHTNING STRIKE. DURING AN IDT INSPECTION FOUND A DENT IN THE AREA.WORK PER UPS EO B757-5330-84515-A, UPS RCD 279212 AND VT MAE EA 757-5330-27-A3000 REV-
